# SDR GTIA20130326527

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 26,589 hours, 11,377 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 22C150120280003
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS DROPPED ON ROW 6 SEATS D, E, F UPON ARRIVAL AT THE GATE.  REPACKED O2 MASK AT 6DEF IAW ACFT MM.  DROP CHECK OK NO FAULTS NOTED.
